An improved Combes–Thomas estimate of magnetic Schrödinger operators

Zhongwei Shen Department of Mathematics and Statistics, Auburn University

Analysis of PDEs mathscidoc:1701.03030

Arkiv for Matematik, 52, (2), 383-414, 2013.1
In the present paper, we prove an improved Combes–Thomas estimate, viz. the Combes–Thomas estimate in trace-class norms, for magnetic Schrödinger operators under general assumptions. In particular, we allow for unbounded potentials. We also show that for any function in the Schwartz space on the reals the operator kernel decays, in trace-class norms, faster than any polynomial.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 767 downloads ] [ 0 comments ]
@inproceedings{zhongwei2013an,
  title={An improved Combes–Thomas estimate of magnetic Schrödinger operators},
  author={Zhongwei Shen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203638341762067},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={2},
  pages={383-414},
  year={2013},
}
Zhongwei Shen. An improved Combes–Thomas estimate of magnetic Schrödinger operators. 2013. Vol. 52. In Arkiv for Matematik. pp.383-414. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203638341762067.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved